CSpace

Browse/Search Results:  1-10 of 113 Help

Selected(0)Clear Items/Page:    Sort:
A novel multi-agent model for chemical self-assembly 期刊论文
AUTOMATICA, 2021, 卷号: 129, 页码: 7
Authors:  Ning, Zheng;  Chen, Ge
Favorite  |  View/Download:2/0  |  Submit date:2021/10/26
Self-assembly  Multi-agent systems  Optimal control  Noise  
Collective stochastic dynamics of the Cucker-Smale ensemble under uncertain communication 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 284, 页码: 39-82
Authors:  Ha, Seung-Yeal;  Jung, Jinwook;  Rockner, Michael
Favorite  |  View/Download:8/0  |  Submit date:2021/06/01
Cucker-Smale model  Emergence  Flocking  Random communication  Stochastic kinetic Cucker-Smale equation  
Social Optima in Robust Mean Field LQG Control: From Finite to Infinite Horizon 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 4, 页码: 1529-1544
Authors:  Wang, Bing-Chang;  Huang, Jianhui;  Zhang, Ji-Feng
Favorite  |  View/Download:9/0  |  Submit date:2021/06/01
Mathematical model  Games  Robustness  Uncertainty  Optimal control  Stochastic processes  Differential equations  Forward-backward stochastic differential equation (FBSDE)  linear quadratic optimal control  mean field control  model uncertainty  social functional variation  
Solutions for nonlinear Fokker-Planck equations with measures as initial data and McKean-Vlasov equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 7, 页码: 35
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:8/0  |  Submit date:2021/04/26
Fokker-Planck equation  m-accretive  Measure as initial data  McKean-Vlasov stochastic differential equation  
Weak convergence and invariant measure of a full discretization for parabolic SPDEs with non-globally Lipschitz coefficients 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2021, 卷号: 134, 页码: 55-93
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:1/0  |  Submit date:2021/10/26
Weak convergence  Invariant measure  Kolmogorov equation  Malliavin calculus  
Optimal rate of convergence for two classes of schemes to stochastic differential equations driven by fractional Brownian motions 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 卷号: 41, 期号: 2, 页码: 1608-1638
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:1/0  |  Submit date:2021/10/26
fractional Brownian motion  strong convergence rate  Runge-Kutta method  simplified step-N Euler scheme  
Compensated projected Euler-Maruyama method for stochastic differential equations with superlinear jumps 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2021, 卷号: 393, 页码: 11
Authors:  Li, Min;  Huang, Chengming;  Chen, Ziheng
Favorite  |  View/Download:9/0  |  Submit date:2021/04/26
Stochastic differential equations with jumps  Compensated projected Euler-Maruyama method  Mean square convergence  C-stability  B-consistency  
Learning nonlinear operators via DeepONet based on the universal approximation theorem of operators 期刊论文
NATURE MACHINE INTELLIGENCE, 2021, 卷号: 3, 期号: 3, 页码: 218-+
Authors:  Lu, Lu;  Jin, Pengzhan;  Pang, Guofei;  Zhang, Zhongqiang;  Karniadakis, George Em
Favorite  |  View/Download:30/0  |  Submit date:2021/06/01
Deterministic and stochastic 2D Navier-Stokes equations with anisotropic viscosity 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 275, 页码: 473-508
Authors:  Liang, Siyu;  Zhang, Ping;  Zhu, Rongchan
Favorite  |  View/Download:9/0  |  Submit date:2021/04/26
Convergence and Stability of the Truncated Euler-Maruyama Method for Stochastic Differential Equations with Piecewise Continuous Arguments 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 卷号: 14, 期号: 1, 页码: 194-218
Authors:  Geng, Yidan;  Song, Minghui;  Lu, Yulan;  Liu, Mingzhu
Favorite  |  View/Download:33/0  |  Submit date:2021/01/14
Stochastic differential equations with piecewise continuous argument  local Lipschitz condition  Khasminskii-type condition  truncated Euler-Maruyama method  convergence and stability